# SDR CA110210010

- Difficulty date: December 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG FAILED TO RETRACT WITH CREW NOTING AN AUDIBLE BANG AND A JOLT WAS FELT THROUGH THE ACFT POST TAKEOFF.  NO ADDITIONAL INFORMATION IS YET AVAILABLE AS TO HOW GEAR WAS EXTENDED AND CIRCUMSTANCES SURROUNDING AN IMMEDIATE LANDING.  SUBSEQUENT TO A GEAR-DOWN (LOCKED AND PINNED) DURING FERRY TO BASE, IT WAS DISCOVERED THAT THE MLG RETRACTION ACTUATOR ATTACHMENT FITTING BOLTS HAD SHEARED AND THE FITTING WAS NO LONGER ATTACHED TO THE AIRFRAME. REQUESTED THE GEAR BE REMOVED FROM THE AIRFRAME BECAUSE THE RT MLG FELL, UN-DAMPED, INTO THE DOWNLOCK WITH UNKNOWN LOADS INPUT INTO THE GEAR STRUCTURE. MFG IS COMPLETING AN INVESTIGATION INTO THE ROOT CAUSE.
